Some new examples of non-kähler ricci solitons

Author: 

Dancer, A
Wang, M

Publication Date: 

1 January 2009

Journal: 

Mathematical Research Letters

Last Updated: 

2021-03-24T11:46:41.63+00:00

Issue: 

2

Volume: 

16

DOI: 

10.4310/MRL.2009.v16.n2.a11

page: 

349-363

abstract: 

We produce non-Kähler complete steady gradient Ricci solitons generalisin those constructed by Bryant and Ivey. © International Press 2009.

Symplectic id: 

149152

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article